# SDR 08FDEA01948

- Difficulty date: May 22, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OLD DOUBLER REPAIR ON RT INNER FLAP LOWER SKIN, RIB 1C-3 WITHOUT ANY OLD DOCUMENTATION AVAILABLE.  REPAIR RENEWED (PATCH REPAIR) IAW RAS RAS/FOK/086/2008 ISS A, APPROVED BY EA 6-5752-120047.
